# SDR AALA202501078888

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 66,231 hours, 28,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MID CABIN OVERHEAD EXIT SIGN FELL OFF. RESECURED AISLE EXIT SIGN COVER. OPERTIONAL CHECK GOOD. PER AMM 33-51-01.
